It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by DEREK on March 22, 2000 at 14:56:27:

In Reply to: cough medicine makes him bounce off walls? posted by DSG on March 21, 2000 at 23:24:28:

: Our child is not taking any medicine for add,we have managed to control his behavior with different approaches and diet but when we give him Robitussin DM
: he is uncontrolable and cannot focus is there a certain ingredient we should avoid or maybe a different medicine that would be better. Has anybody else experienced this? Thanks
:
I dont know how much of it has to do with ADD or not. But In my own past in a boarding shcool that was our number one choice of cough medicines to abuse.Taking in the neighborhood of only half of one of the small bottles would put us into halucinatory state for many hours.
I know that other things like sudaphed make me have rather nurotic sleeping and all of my thought just go in a sort of cumpulsive circle. I do have ADD and am now an adult and even when I have taken ritalan as late as seven in the evening I still can sleep relitivly well by twelve. I have next to no idea if this is a help but I think that yes there is an additional ingrdiant in the DM and it says the full name on the bottle, it is powerful stuff no matter what the reaction.Derek

Follow Ups

All times are GMT -7. The time now is 08:36 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!